# SDR ASOA20140510069

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 22,098 hours, 13,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 97561
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,092 hours, 9,989 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATED ABOVE THE FWD F/A JUMPSEAT, COCKPIT STEP AND CEILING NEXT TO THE GALLEY WERE INOPERATIVE.  MAINTENANCE R & R THE NR 1 BATTERY PACK, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
